File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On order continuous norms

TitleOn order continuous norms
Authors
Keywordsnormed vector lattices
order continuous norms
Issue Date1999
PublisherAmerican Mathematical Society.
Citation
American Mathematical Society Proceedings, 1999, v. 128 n. 7, p. 1971-1974 How to Cite?
AbstractIt is shown that a normed vector lattice (E; parallel to.parallel to) is order continuous if and only if, for every lattice norm rho on E with rho less than or equal to parallel to.parallel to, the parallel to.parallel to-topology and rho-topology coincide on every order interval of E.
Persistent Identifierhttp://hdl.handle.net/10722/44901
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082

 

DC FieldValueLanguage
dc.contributor.authorChung, SKen_HK
dc.contributor.authorLeung, Den_HK
dc.date.accessioned2007-10-30T06:13:01Z-
dc.date.available2007-10-30T06:13:01Z-
dc.date.issued1999en_HK
dc.identifier.citationAmerican Mathematical Society Proceedings, 1999, v. 128 n. 7, p. 1971-1974en_HK
dc.identifier.issn0002-9939en_HK
dc.identifier.urihttp://hdl.handle.net/10722/44901-
dc.description.abstractIt is shown that a normed vector lattice (E; parallel to.parallel to) is order continuous if and only if, for every lattice norm rho on E with rho less than or equal to parallel to.parallel to, the parallel to.parallel to-topology and rho-topology coincide on every order interval of E.en_HK
dc.format.extent127268 bytes-
dc.format.extent1753 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in American Mathematical Society Proceedings, 1999, v. 128 n. 7, p. 1971-1974, published by the American Mathematical Society,en_HK
dc.subjectnormed vector latticesen_HK
dc.subjectorder continuous normsen_HK
dc.titleOn order continuous normsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0002-9939&volume=128&issue=7&spage=1971&epage=1974&date=1999&atitle=On+order+continuous+normsen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.scopuseid_2-s2.0-33746020192-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats